MathSciNet Relay Station
MathSciNet bibliographic data
MR1937196 (2003j:30056) 30E20 (47B38)
Poltoratski, Alexei Maximal properties of the normalized Cauchy transform. J. Amer. Math. Soc. 16 (2003), no. 1, 1–17 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement